On the global existence of solutions for a non-local problem occurring in statistical mechanics - Archive ouverte HAL Access content directly
Journal Articles Nonlinear Analysis: Theory, Methods and Applications Year : 2005

On the global existence of solutions for a non-local problem occurring in statistical mechanics

Abstract

We consider the evolution of the density and temperature of a cloud of self-gravitating particles confined to a ball in $\mathbbR{3}$. We prove the global in time existence, the uniqueness, and the convergence of the solution toward an equilibrium state when the initial density profile behaves like $1/r^2$ at the origin.

Dates and versions

hal-00146466 , version 1 (15-05-2007)

Identifiers

Cite

Carole Rosier, Lionel Rosier. On the global existence of solutions for a non-local problem occurring in statistical mechanics. Nonlinear Analysis: Theory, Methods and Applications, 2005, 60 (8), pp.1509-1531. ⟨10.1016/j.na.2004.11.021⟩. ⟨hal-00146466⟩
159 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More